Schedule

Fourteenth CPEN 442 Mini-conference

December 9, 2021

Location: IRC 1

Schedule

Starts

Project Topic and Members

09:00

Opening Remarks, Konstantin Beznosov

Session #1

09:10

Security Analysis of Verdi Agriculture (Best Analysis Project)
(4) Alex Vazquez, Ebi Mir-Mohammadsadeghi, Jadon Hladyshevsky, Shade Wong, Shawn Zhou

09:30

Enhancing Security of Food Delivery (Second Best Presentation)
(7) Ian Choy, Jean Syjueco, Lam Hoang, Yash Sardhara

09:50

Enhancing Privacy of Shipping Labels
(3) Brendon Xu, Jackson Dagger, Joshua Kim, Sanjeev Krishnan

10:10

Secure Sharing of Images on Facebook (Most Holistic Approach to Security Engineering)
(1) Ankit Mittal, David Onak, Anikesh Gupta, Orion Yuen

10:30

Break (20 minutes)

Session #2

10:50

PocketPassword: Physical Password Manager
(1) Max Conti, Jungwook Jang, Michael Liu, Jingyang Sun

11:10

Salt and Pepper Password Manager
(12) Andrew Chan, Jacob Grossbard, Maxine Yee, Tony Lee

11:30

SOMEdrive Thumbdrive: passwordless drive encryption and decryption (Best Presentation, Second Best Design Project, Second Most Holistic Approach to Security Engineering)
(11) Brandon Chan, David Fong, Mario Slongo, Naomi Chen

11:50

Trust-Based Filtering of Spam SMS Messages (Best Design Project, Second Best Project Videoclip)
(5) Manik Dialani, Thomas Lapadat, Odin Mebesius, Preet Shah

12:10

Lunch Break (1.5 hour)

Session #3
13:40 Blockchain Voting
(2) Ningfeng Yang, Alex Lu, Yixin Qian, Andi Xiong
14:00 Improving Security of BC Vaccine Passport (Best Project Videoclip)
(10) Dana Harlos, Yaman Malkoc, Kassandra Buchholz, Yon Zhou, Bryson Marazzi
14:20 Fast Scanning of Vaccine Status
(8) Dhruv Patel, Patrick Huang, Luqman Hakim Ab Ghani, Janahan D
14:40 Covid Xposure
(9) Michael Fu, Vicki Fu, Nima Nasiri, Jackson Xie
15:00 Break (40 minutes)

15:40

Awards and prizes

16:30

Adjourn